# SDR NACA201305230001

- Difficulty date: May 23, 2013
- Submitted: May 24, 2013
- Operation: Air carrier
- Aircraft: N321DL
- Make and model: Boeing 737232
- Aircraft serial: 23092
- Aircraft time: 69,137 hours, 53,085 cycles
- Engine: Pwa JT8D15A
- Engine time: 47,753 hours, 3,787 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Indicator
- Part number: SELOC19E
- Part serial: 119
- Condition: Faulty
- Location: Cockpit
- Part time: 3,001 hours, 2,901 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF DUE TO INTERMITTENT EGT NR 1 GAUGE.  REMOVED AND REPLACED INDICATOR.
